RECOGNIZABLE LANGUAGES AND FINITE SEMILATTICES OF GROUPS.
Semigroup forum, Tome 11 (1975), pp. 181-184
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1975__11_134141,
author = {G\'erard Lallement and Elaine Milito},
title = {RECOGNIZABLE {LANGUAGES} {AND} {FINITE} {SEMILATTICES} {OF} {GROUPS.}},
journal = {Semigroup forum},
pages = {181--184},
year = {1975},
volume = {11},
language = {en},
url = {http://geodesic.mathdoc.fr/item/SF_1975__11_134141/}
}
Gérard Lallement; Elaine Milito. RECOGNIZABLE LANGUAGES AND FINITE SEMILATTICES OF GROUPS.. Semigroup forum, Tome 11 (1975), pp. 181-184. http://geodesic.mathdoc.fr/item/SF_1975__11_134141/